Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Blood in urine. What is the reason?

Hi I had a smear test done yesterday and the nurse took a urine sample first and it showed I had spotting of blood in my urine. When she done the smear she also noticed bleeding from my cervix. It was my first ever smear and I'm so nervous incase something serious is wrong. My period isn't due until next week so I am thinking it couldn't be because of that. Is this normal
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
You shouldnt be worried but it is question is this blood caused by cervix or vaginal bleeding or by kidney ,urethral or ureteral bleeding. You should do urogenital ultrasound to check for kidney stone or infection. Cervix bleeding may be visualized by colposcopy and HPV testing should be performed just to rule something serious out. Wish you good health.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor